# SDR C8GA20050014

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 46,988 hours, 31,779 cycles
- Engine: Pwa JT8D17
- Engine time: 53,508 hours, 37,252 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 53,508 hours, 37,252 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

FLT 722 FROM TOL TO RDU. IN CRUISE AT FL310, CREW NOTED POWER LOSS OF NR 2 ENGINE ACCOMPANIED BY EPR FLUXUATION, COMPRESSOR STALL, AND VIBRATION.  CREW REDUCED POWER SETTING TO IDLE AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  THE AIRCRAFT RETURNED TO TOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AND DRAINED MOISTURE IN THE NR 2 ENGINE FCU, VERSALUBED FCU BELLOWS, LUBED ANTI-SURGEBLEED VALVES, CHECKED PS3 STRAINER AND FOUND NO DEFECTS, REPLACED OIL FILTER AS A PRECAUTION AND FOUND NO CONTAMINATION, INSPECTED INLET AND EXHAUST AND FOUND NO DAMAGE, AND PERFORMED GROUND HIGH POWER RUN WITH NO DEFECTS NOTED.  CONDUCTED ACCEPTANCE FLIGHT TO FL 310 WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
